# SDR HEEA065100

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 2437 · DC Indicating System
- Part: Dual Ammeter
- Part number: 209070264003
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 POINTER STICKS.
